# SDR DXTA201301305266

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605338
- Aircraft time: 8,124 hours, 6,547 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Smoke
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT PAC TEMPERATURE WAS UNCONTROLLABLE WHILE ON THE GROUND. COCKPIT FILLED WITH BLUEISH WHITE SMOKE BEFORE COCKPIT PAC WAS SECURED. COCKPIT SUPPLY TEMP INDICATED 234 BEFORE PAC WAS SECURED. INSPECTION OF PAC OIL SIGHT CUP INDICATES BLACK OIL.
